# SDR HALA0700406

- Difficulty date: September 17, 2007
- Submitted: September 21, 2007
- Operation: Air carrier
- Aircraft: N581HA
- Make and model: Boeing 767-33A
- Aircraft serial: 28141
- Aircraft time: 21,386 hours, 4,158 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 460-755
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEVEL 1 CORROSION ON SEAT TRACK LBL 88.5 AT STATION 460, 560, 591, 664, 654 +27, 693 AND 755.  REWORKED AREAS, REWORKED AREAS FOUND WITHIN LIMITS PER SRM 53-00-52.  REWORKED AREAS ALODINED AND PAINTED.
